MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. HALO ONE THIN-WALLED GUIDING SHEATH

CLEARSTREAM TECHNOLOGIES LTD. HALO ONE THIN-WALLED GUIDING SHEATH
Model Number HLO51035
Medical Device Problem Codes Unraveled Material (1664); Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 08/2022).
 
Event or Problem Description
It was reported that during an angioplasty procedure in the right superficial femoral artery, the sheath was allegedly hard to be inserted over the guidewire.It was further reported that the tip of the sheath was found to be allegedly damaged and peeled.The procedure was completed by using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
HALO ONE THIN-WALLED GUIDING SHEATH
Common Device Name
GUIDING SHEATH
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
Manufacturer (Section G)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI   N A
Manufacturer Contact
judy ludwig
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key13015678
Report Number9616666-2021-00232
Device Sequence Number14628764
Product Code DYB
UDI-Device Identifier00801741161889
UDI-Public(01)00801741161889
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K192313
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHLO51035
Device Catalogue NumberHLO51035
Device Lot NumberCMEW0212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2021
Initial Report FDA Received Date12/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age88 YR
Patient SexMale
Patient Weight60 KG